A case of asynchronous development of transitional cell carcinoma in the bladder and renal pelvis after prolonged cyclophosphamide therapy
- 27 Downloads
Urinary bladder cancers occurring after prolonged cyclophosphamide therapy are being increasingly reported. Cyclophosphamide-induced cancer in the upper urinary tract is not, however, generally recognized. We report a case of asynchronous development of transitional cell carcinoma in the bladder and renal pelvis, after prolonged cyclophosphamide therapy for non-Hodgkin's lymphoma. To date, at least 8 cyclophosphamide-related cancers have been reported in the upper tract. These cases are reviewed briefly.
Key wordscyclophosphamide transitional cell carcinoma bladder renal pelvis
Unable to display preview. Download preview PDF.
- 2.Fuchs EF, Kay R, Poole R, Barry JM, Pearse HD. Uroepithelial carcinoma in association with cyclophosphamide ingestion. J Urol 1981;1216:544–545.Google Scholar
- 7.Levine E. Transitional cell carcinoma of the renal pelvis associated with cyclophosphamide therapy. Am J Roentgenol 1992;159:1027–1028.Google Scholar